# SDR QXEA200300737

- Difficulty date: June 13, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 13,653 hours, 19,464 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND NR 4 FLAP TRACK HAS THREE LOCAL AREAS .125 INCH THAT ARE WORN ON TRACK C.  REPAIRED IAW DHC-8 RD 8-57-988.
